MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL CATD SJM TRIFECTA VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TF-29A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of exertional dyspnea, mg of 44, two immobile cusps and the leaflets appearing thickened was reported.The results of the investigation are inconclusive since a valve-in-valve procedure was performed and the device was not accessible for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications at the time of commercialization.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
9 october 2019: additional information received on 7 october 2019 reported that the patient was discharged on the 3rd post-operative day.On (b)(6) 2014, a 29mm trifecta valve was implanted.In early summer of 2019, the patient presented with exertional dyspnea and mg of 44.Tee showed two cusps of the valve were immobile and all leaflets seemed thickened.On (b)(6) 2019, a valve in valve was performed and a competitors 34mm evolut r was successfully implanted.

Brand Name
SJM TRIFECTA VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key9182655
Report Number3008452825-2019-00490
Device Sequence Number2830763
Product Code LWR
UDI-Device Identifier05414734052061
UDI-Public05414734052061
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2016
Device Model NumberTF-29A
Device Catalogue NumberTF-29A
Device Lot Number4452754
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;